RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 6(107), Pages 5–12 (Mi vsgu371)  

Mathematics

The structure of modular form: the phenomen of the section

G. V. Voskresenskaya

Samara State University, Samara, 443011, Russian Federation

Abstract: In the article we study the structure of spaces of modular forms $S_k(\Gamma_0(N),\chi)$ and $M_k(\Gamma_0(N),\chi)$ for the levels $N$ such that for a value $k_0 $ $S_{k_0}(\Gamma_0(N),\chi)$ is a one-dimensional space generated by a multiplicative $\eta$-product.

Keywords: spaces of modular forms, Dedekind eta-function, parabolic vertex.

Full text: PDF file (135 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 511.334
Received: 22.05.2013
Revised: 22.05.2013

Citation: G. V. Voskresenskaya, “The structure of modular form: the phenomen of the section”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 6(107), 5–12

Citation in format AMSBIB
\Bibitem{Vos13}
\by G.~V.~Voskresenskaya
\paper The structure of modular form: the phenomen of the section
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 6(107)
\pages 5--12
\mathnet{http://mi.mathnet.ru/vsgu371}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu371
  • http://mi.mathnet.ru/eng/vsgu/y2013/i6/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:52
    Full text:54
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020